# SDR DALA2018051753358

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Case
- Condition: Corroded
- Location: Assist Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST ACTUATOR HAS CORROSION ON THE CASING.  REMOVED AND REPLACED THE R1 DOOR ASSIST ACTUATOR IAW AMM 52-11-31-004-002, AND 52-11-31-404-005.
